# SDR CALA2024061101769

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 106,189 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019   DR R3 M33404 EMER LIGHT BATTERY TEST FAIL. TRANSFER REF.NON-ROUTINE HX NRC WO.3349889 AND ORIGINATED BY EMP V898181. DR R3 M33404 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL I.A.W. AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V924743. IDT INSPECTED OKAY BY HX195273. ADD EMP:V896958
